- April 23, 2015 at 1:25 pm #171147
anitsirhcParticipantTopics: 1Replies: 1
I’m new to this whole candida thing. Last Monday (~a week and a half ago) my GI doctor found candida while doing an unrelated upper endoscopy. He suspects that my steroid inhaler is largely responsible. Frustrating, but at least I got some possible answers as to why my throat and glands in the neck were bothering me the past couple of weeks despite negative strep tests. I just started using the inhaler a couple of months ago so it seems like a likely culrpit. I was pretty diligent about cleansing my mouth afterwards, so fortunately I have no symptoms of thrush in my mouth, and he made no note of seeing any candida in my stomach.
Anywho, I was prescibed what appears to be the typical dosasge of Diflucan for someone with candida esophagitis- 200 mg the first day, followed by 100mg the next three weeks. The first few days were brutal with the die off (sweating, nausea, excruciating headache, increased heart rate, etc). I’m also loosely following a candida diet- cut out breads, gluten, sugar, fruits, etc. A week and a half in, and the reminaing die off symptoms include fatigue and brain fog with a little bit of reamining tenderness in my glands.
I have a week and a half reamining of my Diflucan treatment, and I’ve been taking it pretty easy. Next weekend I’ll be taking my last few doses of Diflucan, but I do have plans that I would like to be energetic for. I’ve already conceded that I won’t be able to drink because of the Diflucan and all of the work my liver has been doing(tears), but I would like to make sure I have energy to make it through these concerts and block party I plan on attending next Friday and Saturday. I guess my primary questions are:
<b>Has anyone experienced any negative reactions to Molybdenum? Are there any dangers I should be aware of? Has anyone taken Diflucan and Molybdenum at the same time? Did it help with the fatigue and brain fog, or is this just a side effect of the Diflucan that I’m going to have to accept?</b>
I read something on another forum during a google search about there being some issue with Molybdenum and copper (wasn’t quite clear to me) and I’m a bit of hypochondriac. I realize everyone’s body is different, but any stories that anyone can share would be helpful!April 23, 2015 at 3:34 pm #171148
rasterParticipantTopics: 104Replies: 6838
Depending on the type of molybdenum you did get, if its chelated molybdenum, then its a chelating agent. When you chelate, this takes both good and bad minerals in your body with it…and this can give you all sorts of bad symptoms such as arthritis, hair loss, muscle pain, etc.
As an alternative I would try out milk thistle or other similar liver cleansing herbs.
Also, diflucan does not have a 100% success rate and maybe closer to 50% or so, so you might relapse with your candida problems. Typically speaking, if you leave the environment that created candida unaddressed, then what is stopping it from thriving there again? So you may have a longer term journey fighting this because it isn’t something most people get over quickly. I’ve been fighting it for about 4 years myself.
-rasterApril 23, 2015 at 3:54 pm #171149
anitsirhcParticipantTopics: 1Replies: 1
Thanks for the response!
Yeah, I’d prefer to avoid any more negative side effects of this thing than I already have, haha. I’ll look into milk thistle, my mother takes that as a supplement.
I have stopped using my steroid inhaler, fortunately my asthma isn’t anything serious. I’m *hoping* that this was the main culprit, although I admittedly ate a pretty sugary diet until now. Soft drinks, wine and sweetened iced coffee were all staples in my diet. I haven’t drank anything of that nature since beginning the Diflucan, and I plan on using them sparingly once I feel well.
As a precaution I also plan on heading to the doctor to check out my liver enzymes and see if there are any additional tests they can run to check for the the presence of candida in my body.
The topic ‘Diflucan and Molybdenum’ is closed to new replies.